# SDR SIMA20131230017

- Difficulty date: December 30, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,713 hours, 31,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM CRACKED AT INBD SUPPORT BETWEEN FRAME 47 & 48.  R & R RT BEAM AT INBD SUPPORT BETWEEN FRAME 47 & 48 IAW SRM 53-23-02.
